# SDR AALA20170208015

- Difficulty date: February 6, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 53,452 hours, 21,549 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Tube
- Part number: 343A24518
- Condition: Cracked
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. DURING CLIMB, BOTH LEFT AND RIGHT LOW PRESSURE LIGHTS ILLUMINATED. CENTER TANK FUEL MIGRATION/IMBALANCE. REMOVED AND REPLACED CENTER TANK FUEL CROSSFEED TUBE ASSEMBLY IAW AMM 28-22-15-400-801. LEAK AND OPERATIONAL CHECK GOOD.
